General order padè-type rational approximants defined from double power series

Research output: Contribution to journalArticlepeer-review

Abstract

Explicit determinant representations are given for general order Padé-type rational approximants in two variables, and convenient expressions are obtained for the Chisholm approximants and "off-diagonal" Chisholm approximants, while the generalization to three or more variables is obvious.

Original languageEnglish
Pages (from-to)1-8
Number of pages8
JournalIMA Journal of Applied Mathematics
Volume18
Issue number1
DOIs
StatePublished - Aug 1976

Fingerprint

Dive into the research topics of 'General order padè-type rational approximants defined from double power series'. Together they form a unique fingerprint.

Cite this